# SDR 71936

- Difficulty date: July 25, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N155YV
- Make and model: Beech 1900D
- Aircraft serial: 155YV
- Aircraft time: 18,810 hours, 28,471 cycles
- Engine: Pwa PT6A65B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Fouled
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM PITTSBURGH, PA RIGHT ENGINE OIL PRESSURE WENT TO RED LINE, 30 MILES OUT OF DUBOIS, PA. MAINTENANCE REQUESTED THE AIRCRAFT TO LAND IN DUBOIS, PA FOR FURTHER INSPECTION. THE CORRECTIVE ACTION WAS AS FOLLOWED: MAINTENANCE INSTALLED A NEW OIL FILTER.
